# SDR MASA98154

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54YV
- Make and model: Beech 1900D
- Aircraft serial: UE54
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Part number: 12951407619
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 445 - ROW-ABQ - PRIOR TO DEPARTURE, AS THE CREW SECURED THE AIRSTAIR DOOR, THE DOOR HANDLE BROKE.  THE DOOR WAS OPENED FROM THE OUTSIDE AND THE PASSENGERS WERE DEPLANED.  MAINTENANCE REMOVED AND REPLACED THE DOOR HANDLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
